Alert archive / Kentucky / Flash Flood Watches in 2016
Flash Flood Watch 2, NWS Jackson, KY
NWS Jackson, KY issued this flash flood watch at May 2, 2016, 3:19 AM EDT for 22 counties in Kentucky. It took effect at May 2, 2016, 10:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2016, 3:19 AM EDT (07:19 UTC)
- In effect from
- May 2, 2016, 10:00 AM EDT
- Expired
- May 2, 2016, 9:25 PM EDT
- In force
- 11 hr
- Issued by
- NWS Jackson, KY
- Flood severity
- None
All 22 counties
Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Floyd County, KY, Harlan County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 27 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.3 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
776 WGUS63 KJKL 020719 FFAJKL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 319 AM EDT MON MAY 2 2016 KYZ080-084>088-104-106>120-021600- /O.NEW.KJKL.FF.A.0002.160502T1400Z-160503T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON- WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...LONDON...STEARNS...WHITLEY CITY... CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE... CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ... COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 319 AM EDT MON MAY 2 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KENTUCKY... NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY...ELLIOTT. IN NORTHEAST KENTUCKY...JOHNSON AND MARTIN. IN SOUTH CENTRAL KENTUCKY...LAUREL...MCCREARY AND WHITLEY. IN SOUTHEAST KENTUCKY...BELL...BREATHITT...CLAY... FLOYD...HARLAN...KNOTT...KNOX...LEE...LESLIE...LETCHER... MAGOFFIN...MORGAN...OWSLEY...PERRY...PIKE AND WOLFE. * FROM 10 AM EDT THIS MORNING THROUGH TUESDAY MORNING * ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS IS EXPECTED ACROSS EASTERN KENTUCKY THIS AFTERNOON AND EVENING. SOME RAINFALL COULD LINGER IN SOUTHEAST KENTUCKY INTO TUESDAY MORNING. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY...WITH LOCALLY HIGHER AMOUNTS. WITH THE GROUND ALREADY VERY SATURATED AND CREEKS AND STREAMS RUNNING HIGH...THIS ADDITIONAL RAINFALL COULD QUICKLY LEAD TO MORE FLASH FLOODING. * ROADS COULD BECOME BLOCKED OR WASHED OUT BY FLASH FLOODING. IF YOU ENCOUNTER A FLOODED ROAD...BE SURE TO TURN AROUND...DON'T DROWN. HOUSES AND BUSINESSES IN THE VICINITY OF CREEKS... STREAMS...AND RIVERS COULD ALSO BE AFFECTED BY FLOODING. CONTINUE TO MONITOR FORECASTS AND ANY WARNINGS TODAY AS CONDITIONS COULD DETERIORATE VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
552 WGUS63 KJKL 021454 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 1054 AM EDT MON MAY 2 2016 KYZ080-084>088-104-106>120-030000- /O.CON.KJKL.FF.A.0002.000000T0000Z-160503T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON- WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...LONDON...STEARNS...WHITLEY CITY... CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE... CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ... COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 1054 AM EDT MON MAY 2 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL KENTUCKY...NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL KENTUCKY...ELLIOTT. IN NORTHEAST KENTUCKY...JOHNSON AND MARTIN. IN SOUTH CENTRAL KENTUCKY...LAUREL...MCCREARY AND WHITLEY. IN SOUTHEAST KENTUCKY...BELL...BREATHITT...CLAY...FLOYD...HARLAN...KNOTT... KNOX...LEE...LESLIE...LETCHER...MAGOFFIN...MORGAN...OWSLEY... PERRY...PIKE AND WOLFE. * THROUGH TUESDAY MORNING * ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE EXCESSIVE RAINFALL IS EXPECTED ACROSS EASTERN KENTUCKY THIS AFTERNOON THROUGH THE EVENING. SOME RAINFALL COULD LINGER IN SOUTHEAST KENTUCKY INTO TUESDAY MORNING. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY...WITH LOCALLY HIGHER AMOUNTS. WITH THE GROUND ALREADY VERY SATURATED AND CREEKS AND STREAMS RUNNING HIGH...THIS ADDITIONAL RAINFALL COULD QUICKLY LEAD TO MORE FLASH FLOODING. * ROADS COULD BECOME BLOCKED OR WASHED OUT BY FLASH FLOODING. IF YOU ENCOUNTER A FLOODED ROAD...BE SURE TO TURN AROUND...DON'T DROWN. HOUSES AND BUSINESSES IN THE VICINITY OF CREEKS... STREAMS...AND RIVERS COULD ALSO BE AFFECTED BY FLOODING. CONTINUE TO MONITOR FORECASTS AND ANY WARNINGS TODAY AS CONDITIONS COULD DETERIORATE VERY QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SHALLENBERGER
469 WGUS63 KJKL 030125 FFAJKL FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON KY 925 PM EDT MON MAY 2 2016 KYZ080-084>088-104-106>120-030230- /O.CAN.KJKL.FF.A.0002.000000T0000Z-160503T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAUREL-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON- WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...LONDON...STEARNS...WHITLEY CITY... CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE... CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ... COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 925 PM EDT MON MAY 2 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL KENTUCKY... NORTHEAST KENTUCKY...SOUTH CENTRAL KENTUCKY AND SOUTHEAST KENTUCKY HAS BEEN CANCELLED. RAIN CONTINUES TO LIGHTEN AND EXIT THE REGION. ANY ADDITIONAL RAINFALL THAT MAY OCCUR WILL POSE NO FURTHER FLASH FLOODING THREAT. $$ JMW
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood watch went out at May 2, 2:55 AM EDT, 24 minutes earlier.
Area forecast discussion, May 2, 2:55 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 255 AM EDT MON MAY 2 2016 .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 255 AM EDT MON MAY 2 2016 FINALLY A LULL IN THE ACTION EARLY THIS MORNING AS MOST OF THE CONVECTION HAS SHIFTED OFF TO THE NORTH. HOWEVER...A COLD FRONT REMAINS JUST OFF TO OUR WEST ACROSS CENTRAL KENTUCKY THIS MORNING...WITH PLENTY OF SURFACE MOISTURE REMAINING ACROSS EASTERN KENTUCKY. A SHORTWAVE TROUGH WILL SWING NORTHWARD ACROSS EASTERN KENTUCKY THIS AFTERNOON AND INTERACT WITH THE APPROACHING FROM FROM THE WEST TO GENERATE WIDESPREAD SHOWERS AND STORMS. UNFORTUNATELY...THIS IS NOT GOOD NEWS AS FLASH FLOOD GUIDANCE REMAINS VERY LOW. THE ONE HOUR FLASH FLOOD GUIDANCE IS 0.75-1.00 FOR MUCH OF THE AREA...WHILE THE 3 HOUR FLASH FLOOD GUIDANCE IS BETWEEN 1.00 AND 1.50. WITH THE GFS RUN SHOWING OVER 1.50 INCHES OF RAIN THIS AFTERNOON...THIS IS VERY CONCERNING. SO MUCH SO...THAT WE HAVE ISSUED A NEW FLASH FLOOD WATCH FOR ALL OF SOUTHEAST KENTUCKY FROM LATE THIS MORNING THROUGH TONIGHT. PW VALUES ARE NOT QUITE AS HIGH AS THE PAST 24 HOURS...BUT STILL ON THE HIGH SIDE...SUPPORTING LOCALLY HEAVY RAIN. LATEST 00Z ARW AND NMM BOTH HAVE THE SAME CORRIDOR THAT GOT HIT HARD LAST NIGHT GETTING HIT AGAIN THIS AFTERNOON...SO THIS CERTAINLY BEARS WATCHING FOR THOSE IN EASTERN KENTUCKY. WITH THE FRONT VIRTUALLY STALLED...THE SETUP FOR TRAINING STORMS IS CERTAINLY THERE...WHICH COULD AID IN THE FLASH FLOOD CONCERN. WHILE MANY MODELS HAVE ANOTHER LULL TONIGHT...THE NAM...WITH SOME WEAK SUPPORT FROM THE HI-RES SHORT TERM MODELS SUPPORT SOME SHOWER/STORM ACTIVITY LINGERING IN SOUTHEAST KENTUCKY INTO EARLY TUESDAY MORNING. FOR THIS REASON...KEPT THE FLASH FLOOD WATCH GOING THROUGH 15Z TUESDAY. ONE LAST THING TO CONSIDER TODAY IS THE POTENTIAL FOR A FEW STRONG STORMS AS MLCAPES APPROACH 1000J/KG IN THE SOUTHEAST WITH MODEST SHEAR IN PLACE. THIS COULD LEAD TO SOME HAIL AND STRONG WINDS FROM A FEW OF THE STRONGER STORMS. WILL CONTINUE TO HIGHLIGHT THE FLOODING/STORM THREAT IN THE HWO AND FLASH FLOOD WATCH. BY TUESDAY...WE ARE KIND OF BETWEEN THE DEPARTING SYSTEM AND ONE APPROACHING FROM THE NORTH. MODELS ARE HINTING AT A BIT MORE INSTABILITY TODAY...AND WOULDN'T BE SURPRISED TO SEE A FEW AFTERNOON THUNDERSTORMS AGAIN ON TUESDAY AS THE WAVE DIPS IN FROM THE NORTH. FORTUNATELY...WHATEVER HAPPENS ON TUESDAY SHOULD NOT BE AS WIDESPREAD AND HOPEFULLY CAN AVOID THE AREAS IMPACTED BY THE RECENT FLOODING. HIGHS ON TUESDAY SHOULD TAKE A STEP BACK AS COOLER AIR ADVECTS IN BEHIND THE DEPARTING SYSTEM/COLD FRONT. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 357 PM EDT SUN MAY 1 2016 FAIRLY ACTIVE PATTERN TO BEGIN THE WEEK AND ALSO A COOL DOWN. THE PERIOD WILL BEGIN WITH SHORTWAVE RIDING INTO PORTIONS OF THE OHIO VALLEY...SO KEPT POPS FROM SLIGHT TO CHANCE AREA WIDE. STILL LOOKS LIKE A BREAK WILL OCCUR TUESDAY NIGHT...BUT ANOTHER SHORTWAVE AND COLD FRONT WILL DROP SOUTHEAST FOR YOUR WEDNESDAY. THIS WILL BRING LIKELY SHOWERS TO THE NORTH RIGHT NOW LOOKS LIKE LITTLE IF ANY INSTABILITY SO NO THUNDER. THIS FRONT AND UPPER LEVEL CLOSED LOW WILL LEAD TO COOLER AIR DROPPING SOUTH INTO THE REGION. THIS WILL LEAD TO OVERNIGHT LOWS INTO THE LOWER 40S FOR SOME. GIVEN THE UPPER LEVEL LOW TO THE EAST AND LOBES OF ENERGY RIDING ALONG THE FAR EAST WILL KEEP CHANCE SHOWERS THURSDAY. WHILE UPPER LEVEL LOW SLIDES EAST TOWARD THE LOWER MID ATLANTIC WILL KEEP SLIGHT SHOWERS ACROSS THE FAR EAST...BUT WE DO SEE A REPRIEVE BY THE WEEKEND. THIS AS A LONG WAVE RIDGE MOVES EAST OUT OF THE PLAINS AND SURFACE HIGH PRESSURE BUILDS FROM THE SOUTHWEST. ONCE THIS RIDGE SHIFTS EAST IT WILL BRING WARM AIR ADVECTION BACK INTO THE REGION SATURDAY INTO SUNDAY. THIS WILL SEND TEMPS BACK INTO THE UPPER 70S BY SUNDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 255 AM EDT MON MAY 2 2016 A COLD FRONT WILL INTERACT WITH A SYSTEM COMING IN FROM THE SOUTH TO GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS FROM LATE THIS MORNING THROUGH THE AFTERNOON AND EVENING...ESPECIALLY IN SOUTHEAST KENTUCKY. CIGS COULD COME DOWN TO MVFR IN THE STRONGER SHOWERS AND STORMS. AS THE FRONT PASSES TONIGHT...LOW CIGS ARE LIKELY TO DEVELOP FALLING TO MVFR OVERNIGHT...AND POSSIBLY IFR TOWARDS DAYBREAK. FOR NOW...WILL TREND LOWER WITH MVFR THROUGH 06Z TONIGHT. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 10 AM EDT THIS MORNING THROUGH TUESDAY MORNING FOR KYZ068-069-079-080-083>088-104-106>120. && SHORT TERM...KAS LONG TERM...DJ AVIATION...KAS
Hazardous weather outlook, May 2, 12:00 AM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1200 AM EDT MON MAY 2 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-030700- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 1200 AM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. A STRAY THUNDERSTORM WILL BE POSSIBLE THROUGH THE REST OF THE NIGHT. RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL RESULT IN CREEKS AND STREAMS RUNNING NEAR BANKFULL FOR MUCH OF THE AREA...ALONG WITH A POTENTIAL FOR LOCALIZED FLOODING IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. SOME STORMS MAY CONTAIN HAIL AND STRONG WINDS. LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY OCCURRENCES OF FLOODING...HAIL... OR DAMAGING WINDS THROUGH MONDAY NIGHT. SHALLENBERGER/GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:09 PM EDT | Severe Thunderstorm Warning | JKL | Letcher, Pike | 11 min |
| May 1, 8:27 PM EDT | Special Weather Statement | JKL | Magoffin | 33 min |
| May 1, 8:31 PM EDT | Special Weather Statement | JKL | Leslie | 29 min |
| May 1, 8:39 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Leslie, Letcher and 2 more | 3 hr |
| May 1, 8:53 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Magoffin, Martin, Pike | 6 hr |
| May 1, 8:59 PM EDT | Special Weather Statement | JKL | Harlan | 31 min |
| May 1, 9:02 PM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 12 hr |
| May 1, 10:15 PM EDT | River Flood Advisory | JKL | Estill, Powell | 4 days |
| May 2, 7:09 AM EDT | River Flood Advisory | JKL | Owsley | 19 hr |
| May 2, 1:32 PM EDT | Special Weather Statement | JKL | Floyd | 28 min |
| May 2, 1:55 PM EDT | Special Weather Statement | JKL | Owsley | 35 min |
| May 2, 1:59 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 31 min |
| May 2, 2:06 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Owsley, Perry | 39 min |
| May 2, 2:14 PM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Floyd, Johnson, Knott, Magoffin and 4 more | 5 hr |
| May 2, 2:22 PM EDT | Flash Flood Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 4 hr |
| May 2, 2:22 PM EDT | Special Weather Statement | JKL | Martin | 23 min |
| May 2, 2:25 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 22 min |
| May 2, 2:30 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Leslie, Perry | 30 min |
| May 2, 2:32 PM EDT | Severe Thunderstorm Warning | JKL | Letcher, Pike | 43 min |
| May 2, 2:47 PM EDT | River Flood Advisory | JKL | Lee | 3 days |
| May 2, 2:50 PM EDT | Special Weather Statement | JKL | Bell | 40 min |
| May 2, 2:55 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 35 min |
| May 2, 3:09 PM EDT | River Flood Advisory | JKL | Magoffin | 27 hr |
| May 2, 3:15 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 30 min |
| May 2, 3:19 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 41 min |
| May 2, 3:33 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Pike | 3 hr |
| May 2, 3:38 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 26 min |
| May 2, 3:40 PM EDT | Special Weather Statement | JKL | Letcher | 35 min |
| May 2, 3:42 PM EDT | Flash Flood Warning | JKL | Lee, Owsley | 3 hr |
| May 2, 3:48 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie, Letcher, Perry | 27 min |
| May 2, 4:07 PM EDT | Special Weather Statement | JKL | Pike | 23 min |
| May 2, 7:02 PM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Knott, Lee, Magoffin, Owsley and 1 more | 12 hr |
Nearby
Flash Flood Watches in Kentucky, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.